CSN Login
Members Online: 2

nasopharyngeal cancer treatment complications

jerrygee
Posts: 1
Joined: Jun 2005

Hi,

My dad had developed and been treated for nasopharyngeal cancer in 1994 which resurfaced in 1997 and has been successfully treated with chemotherapy and radiation therapy. From the treatments that he had received he developed some tissue scarring in the nose which he has to clean everyday. It seems to be a mixture of very think mucous and some sort of crust. He still has this problem occurring on a daily basis. He has been using a sinus rinse to help minimize the congestion but still bothers him greatly. One time he developed a mild cold and the doctor prescribed him Novamoxin 500mg Amoxicillin Trihydrate 500mg capsule for antibiotics which helped remove the mucous from the scarring as well. As the antibiotic was only temporarily he began developing the thick mucous in the nose again. He has tried the antibiotics a couple more times for future colds and had the same effects of removing the mucous in the nose. He is wondering what type of long term effects is there for taking the antibiotics and if there is any type of medication or treatment to remove the thick mucous in the nose. Any information will be greatly appreciated. Thank you.

Jerry Gee

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network